# SDR IPXA2014030382112

- Difficulty date: February 17, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 51,953 hours, 8,926 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75312
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, CRACK ON RT WING STRINGER 31 AT XORS 980.8.  REPAIRED BETWEEN XORS 965 .55 AND XORS 997.43 IAW EA 011-5710-01-A5113 IR AND EO 5710-53621-A.
